OH MAN HELP!

Discussion in 'Fibromyalgia Main Forum' started by mistyb, Aug 20, 2002.

  1. mistyb

    mistyb New Member

    Some of you may have seen my other post regarding going off meds to try and conceive. Well, I have been on Pamelor 40mg for almost a year. Doctor told me to decrease by 10mg per week until down to none. Well, I started on Sunday, and either it is total coincidence, or I am just jinxed. I have always had shoulder problems and it was doing well until my doc at my check up decided to push on them. I have horrible pain down that arm. I think he activitated my trigger point, but he won't admit it. After only decreasing my med for two days, he wants me to go back to the higher dose until I feel better and then try again. I find it hard to believe that after two days, that much pain can return. It hurts in my spine as well. Still tolerable now.

    Is this possible? To experience such a drastic change that quickly? I was doing WELL, AWESOME I would even say. Now I would say crappy, achey etc.

    Sorry for the long post
    Misty
  2. mistyb

    mistyb New Member

    Some of you may have seen my other post regarding going off meds to try and conceive. Well, I have been on Pamelor 40mg for almost a year. Doctor told me to decrease by 10mg per week until down to none. Well, I started on Sunday, and either it is total coincidence, or I am just jinxed. I have always had shoulder problems and it was doing well until my doc at my check up decided to push on them. I have horrible pain down that arm. I think he activitated my trigger point, but he won't admit it. After only decreasing my med for two days, he wants me to go back to the higher dose until I feel better and then try again. I find it hard to believe that after two days, that much pain can return. It hurts in my spine as well. Still tolerable now.

    Is this possible? To experience such a drastic change that quickly? I was doing WELL, AWESOME I would even say. Now I would say crappy, achey etc.

    Sorry for the long post
    Misty
  3. j9miller

    j9miller New Member

    Sadly I have experienced this as well. I will be doing pretyy well and then I cut my pain med down and BAM I am in tremendous pain again. I wish I had an answer but I am just as surprised and frustrated by it.
    Hang in there, I will keep you in my prayers.

    Janine
  4. mistyb

    mistyb New Member

    He prescribed the Pamelor because of sleep issues. I was having some difficulty, but he also said that they have found it to interrupt the pain receptors. I have to say that the pain in my spine was totally gone while on meds. I was only on that and then had taken pain meds as needed. I do take vitamin and magnesium supps. I am continuing to pursue the decrease, because like you I am feeling as if he activated the Trp's . I have physical therapy today and a massage scheduled for Saturday. Thanks for your support.

    Misty